# SDR 2002FA0000107

- Difficulty date: December 12, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Aircraft: N3264Q
- Make and model: Cessna 401
- Aircraft serial: 4010064
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shuttle Valve
- Part number: H67402A3
- Part serial: M1265A8
- Condition: Failed
- Location: Vacuum System
- Part time: 1,577 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

AFTER STARTING THE RT ENGINE & THE LT ENGINE IS OFF. THE RT VACUUM SYSTEM PULLED BOTH LT & RT ORANGE INDICATOR BULLETS ON THE VACUUM GAUGE INDICATING THAT THE LT VACUUM SYSTEM IS WORKING, BUT THE LT ENGINE IS SHUT DOWN. CAUSE: THE LT SHUTTLE/CHECK VALVE FOR THE WING DEICE BOOTS STUCK OPEN ALLOWING THE RT VACUUM PUMP TO SUCK DOWN THE LT SYSTEM THROUGH THE LT VACUUM PUMP GIVING A FALSE OPERATIONAL INDICATION.
